# SDR 06FDEA1603

- Difficulty date: April 26, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC72079
- Condition: Dented
- Location: Bs 1997-2015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FUSELAGE SKIN BETWEEN BS 1997-2015 AND S46L-47L.  REPAIRED AS PER EA 1-5330-99714.
